# SDR UPS09M54668

- Difficulty date: January 31, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Misrepaired
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY 293-F1-16 EXISTING DOUBLER REPAIR ON RT AIR CONDITIONING DOOR UPPER CENTER SKIN BETWEEN STA 495-535 LONGERON 29R-31R NOT ON MRCSSR REPORT AND NOT PER SRM.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 52-00-01 FIG 4.
